# SDR CALA2024072602101

- Difficulty date: July 24, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N7290
- Make and model: Boeing 737-8
- Aircraft serial: 44309
- Aircraft time: 2,886 hours, 1,072 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 100
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS REPORT VIBRATION SOUND COMING FROM BESIDE FO ON RIGHT SIDE OF AIRCRAFT UPON AC PULLING UP TO THE GATE, EXTERNAL POWER DOOR WAS FOUND UNSECURED DOOR CLOSED REF AMM 52-49-02. OK FOR FLIGHT OPS AT THIS OPEN. NO DAMAGE TO DOOR OR SURROUNDING AIRCRAFT AREA. LATCHES TIME SECURE TIGHTLY ON EXT POWER DOOR, LIKELY LEFT OPEN AT PREVIOUS STATION. DID NOT FIND ANY OTHER DEFECTS TO CAUSE VIBRATION.
